# SDR HAIHEEA9450

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Engine: Ge CT72A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 4053T22P01
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER ERRODED AND INSULATOR CRACKED.
